# SDR REXA2020042100486

- Difficulty date: March 6, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670302265
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: ELONGATED HOLE IN BRACKET SUPPORT BTW FS.319.70 AND FS. 333.00 AND STRINGER 3 LH AT PASSENGER DOOR SURROUND STRUCTURE. (L1) (CPAX)
BRACKET SUPPORT BTW FS.319.70 AND FS. 333.00 AND STRINGER 3 LH WAS FABRICATED PER EA CRJ953-10545 REV. IR AND IT WAS INSTALLED PER CRJ900 SRM 51-42-06-001-001-A01 PAR. 6.C AND CRJ900 SRM 51-42-20-001-001-A01 PAR. 6.C
